# SDR TRAX200800812

- Difficulty date: June 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 10,585 hours, 6,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY/GALLEY EMERGENCY LIGHTS HAVE SEVERAL INOP BULBS.  RELAMPED ENTRYWAY/GALLEY EMERGENCY LIGHTS IAW AMM 33-51-00.   (B)
